# SDR USAA001359

- Difficulty date: August 29, 2000
- Submitted: October 31, 2000
- Operation: Air carrier
- Aircraft: N262AU
- Make and model: Boeing 737201
- Aircraft serial: 22868
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tie Clip
- Condition: Cracked
- Location: Fuselage
- Part time: 46,235 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND TIE CLIP CRACKED .25 INCH, BS 767 STRINGER 7L, 10L, 6R TIE CLIP.  INSTALLED NEW CLIP PER EO 5393G227.  (M)
